Skip to Content

Can Dexilant cause a bitter,, metallic taste in the mouth?

Question is Closed
Report Favorite

Answers (1)

Anonymous

12 Jun 2010

Hi , yes it causes metallic taste I searched and also found the following:
Dexilant Side Effects

Check with your doctor immediately if any of the following side effects occur:
Less common

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

I have been taking allopurinol for a month and all of a sudden I have extreme bitter taste, cannot?

... eat anything with sugar fruits, pastries nothing at all and bitter tastge stays in mouth, there has been loss of taste. Can this be from this ...

1 answer 11 Jan 2012

Does the bitter taste (common side effect) ever go away? I used Atrovent HFA inhaler only 4 times-?

... the last being 3 days ago- the bitter taste in my mouth is still with me however! All I can taste normally are potato's- everything else ...

1 answer 10 May 2012

Can my medications cause my head tremors and the metallic taste in my mouth?

Can taking HCTZ, Phentermine HCl, HCG injections, Zyrtec, Zonisamide, or Tizanidine HCl cause my head tremors and the metallic taste in my mouth?

1 answer 7 Oct 2013

Viibryd - does any get a very bad taste in thier month from this?

I have had the worse taste in my mouth since (mostly is is metallic but other times it feels like I ate soap) in Aug I started viibryd but the taste ...

3 answers 23 Dec 2013

Invokana - Having a bitter metallic taste in mouth since taking ivokana?

I started on ivokana 3 weeks ago I have a bitter metallic taste Now in my mouth. Its worse if I eat anything with sugar .it is horrible nothing taste ...

0 answers 7 Nov 2015